RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2003, Volume 9, Number 1, Pages 88–101 (Mi timm262)  

This article is cited in 12 scientific papers (total in 12 papers)

Justification of asymptotic expansions for the principal resonance equations

L. A. Kalyakin


Full text: PDF file (1013 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2003, suppl. 1, S108–S122

Bibliographic databases:
UDC: 517.928
Received: 17.12.2002

Citation: L. A. Kalyakin, “Justification of asymptotic expansions for the principal resonance equations”, Asymptotic expansions, approximation theory, topology, Trudy Inst. Mat. i Mekh. UrO RAN, 9, no. 1, 2003, 88–101; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S108–S122

Citation in format AMSBIB
\Bibitem{Kal03}
\by L.~A.~Kalyakin
\paper Justification of asymptotic expansions for the principal resonance equations
\inbook Asymptotic expansions, approximation theory, topology
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2003
\vol 9
\issue 1
\pages 88--101
\mathnet{http://mi.mathnet.ru/timm262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2093436}
\zmath{https://zbmath.org/?q=an:1129.34324}
\elib{http://elibrary.ru/item.asp?id=12226582}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2003
\issue , suppl. 1
\pages S108--S122


Linking options:
  • http://mi.mathnet.ru/eng/timm262
  • http://mi.mathnet.ru/eng/timm/v9/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kalyakin L.A., “Asymptotic solution of the threshold phenomenon problem for the principal resonance equations”, Differ. Equ., 40:6 (2004), 780–788  mathnet  crossref  mathscinet  zmath  isi  scopus
    2. Kalyakin L.A., “Asymptotic analysis of the autoresonance phenomenon”, 2005 International Conference on Physics and Control (PHYSCON), 2005, 616–621  crossref  isi  scopus
    3. L. A. Kalyakin, “Intermediate asymptotics for solutions to the degenerate principal resonance equations”, Comput. Math. Math. Phys., 46:1 (2006), 79–89  mathnet  crossref  mathscinet  zmath
    4. L. A. Kalyakin, Yu. Yu. Bagderina, “Asymptotics for the solution of averaged equations for the system of coupled oscillators”, J. Math. Sci., 151:1 (2008), 2699–2709  mathnet  crossref  mathscinet  zmath  elib  elib
    5. R. N. Garifullin, L. A. Kalyakin, M. A. Shamsutdinov, “Autoresonance excitation of a breather in weak ferromagnetics”, Comput. Math. Math. Phys., 47:7 (2007), 1158–1170  mathnet  crossref  mathscinet
    6. L. A. Kalyakin, “Asymptotic analysis of autoresonance models”, Russian Math. Surveys, 63:5 (2008), 791–857  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. Kalyakin L., “Justification of an asymptotic expansion at infinity”, J. Nonlinear Math. Phys., 15, Suppl. 3 (2008), 220–226  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    8. L. A. Kalyakin, M. A. Shamsutdinov, “Autoresonant asymptotics in an oscillating system with weak dissipation”, Theoret. and Math. Phys., 160:1 (2009), 960–967  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. R. N. Garifullin, “Autoresonance excitation of a soliton of the nonlinear Schrödinger equation”, Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 59–63  mathnet  crossref  isi  elib
    10. Maksimova N.V., Akhmetov R.G., “The Asymptotic Solutions for Boundary Value Problem to a Convective Diffusion Equation with Chemical Reaction Near a Cylinder”, Lat. Am. J. Solids Struct., 10:1 (2013), 123–131  crossref  isi  elib  scopus
    11. O. A. Sultanov, “Stability of capture into parametric autoresonance”, Proc. Steklov Inst. Math. (Suppl.), 295, suppl. 1 (2016), 156–167  mathnet  crossref  mathscinet  isi  elib
    12. Akhmetov R.G., Maksimova N.V., “Asymptotic Solution of the Problem to a Convective Diffusion Equation With a Chemical Reaction Around a Cylinder”, Dynamical Systems: Modelling, Springer Proceedings in Mathematics & Statistics, 181, ed. Awrejcewicz J., Springer, 2016, 233–241  crossref  mathscinet  zmath  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:236
    Full text:68
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020